Existence results for a nonlinear transmission problem

Matteo Dalla Riva, Gennady Mishuris

Research output: Contribution to journalArticlepeer-review

11 Citations (SciVal)
136 Downloads (Pure)
Original languageEnglish
Pages (from-to)718-741
JournalJournal of Mathematical Analysis and Applications
Volume430
Issue number2
Early online date15 May 2015
DOIs
Publication statusPublished - 15 Oct 2015

Keywords

  • nonlinear transmission problem
  • systems and nonlinear integral equations
  • fixed-point theorem
  • potential theory

Cite this